# SDR HALA2010052500230

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 14,175 hours, 34,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PACK RT FLOW DISAGREE.  SECURED DUCT - RT SIDE OF TAIL COMPARTMENT. - OPS AND SECURITY CHECK OK.
